Advertisement

Ukrainian Mathematical Journal

, Volume 34, Issue 4, pp 419–422 | Cite as

Nonlocal boundary problems for degenerate parabolic equations

  • V. A. Malovichko
Brief Communications

Keywords

Parabolic Equation Boundary Problem Nonlocal Boundary Degenerate Parabolic Equation Nonlocal Boundary Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. V. Bitsadze and A. A. Samarskii, “Simplest generalizations of linear elliptic boundary problems,” Dokl. Akad. Nauk SSSR,185, No. 4, 739–740 (1969).Google Scholar
  2. 2.
    A. A. Kerefov, “Nonlocal boundary problems for parabolic equations,” Differents. Uravn.,15, No. 1, 74–78 (1979).Google Scholar
  3. 3.
    N. I. Ionkin and E. I. Moiseev, “A problem for the equation of heat conduction with two-point boundary conditions,” Differents. Uravn.,15, No. 7, 1284–1295 (1979).Google Scholar
  4. 4.
    Ju. M. Berezanskii, Expansions in Eigenfunctions of Selfadjoint Operators, Amer. Math. Soc. (1968).Google Scholar

Copyright information

© Plenum Publishing Corporation 1983

Authors and Affiliations

  • V. A. Malovichko
    • 1
  1. 1.Kiev Technological Institute of the Food IndustryUSSR

Personalised recommendations